Previous |  Up |  Next

Article

Title: On the differentiation of convex functions in finite and infinite dimensional spaces (English)
Author: Zajíček, Luděk
Language: English
Journal: Czechoslovak Mathematical Journal
ISSN: 0011-4642 (print)
ISSN: 1572-9141 (online)
Volume: 29
Issue: 3
Year: 1979
Pages: 340-348
Summary lang: Russian
.
Category: math
.
MSC: 26A27
MSC: 46G05
MSC: 52A05
idZBL: Zbl 0429.46007
idMR: MR536060
.
Date available: 2008-06-09T14:34:43Z
Last updated: 2016-04-06
Stable URL: http://hdl.handle.net/10338.dmlcz/101616
.
Reference: [1] R. D. Anderson, V. L. Klee, Jr.: Convex functions and upper semi-continuous collections.Duke Math. J. 19 (1952), 349-357. Zbl 0047.15702, MR 0047346, 10.1215/S0012-7094-52-01935-2
Reference: [2] N. Aronszajn: Differentiability of Lipschitzian mappings between Banach spaces.Studia Math. 57 (1976), 147-190. Zbl 0342.46034, MR 0425608
Reference: [3] A. S. Besicovitch: On singular points of convex surfaces.Convexity, Proceddings of Symposia in pure mathematics. Vol. VII, Providence, Rhode Island 1963. Zbl 0138.43303, MR 0152942
Reference: [4] J. P. R. Christensen: Topology and Borel structure.Math. Studies 10, New York, 1974. Zbl 0273.28001, MR 0348724
Reference: [5] G. Durand: Sur une généralisation des surfaces convexes.J. Math. Pures Appl. (9), vol. 10 (1931), 335-414. Zbl 0003.22201
Reference: [6] H. Federer: Geometrie measure theory.New York 1969. MR 0257325
Reference: [7] P. Mankiewicz: On topological, Lipschitz and uniform classification of LF-spaces.Studia Math. 52 (1974), 109-142. Zbl 0328.46005, MR 0402448
Reference: [8] K. Reidemeister: Über die singulären Randpunkte eines konvexen Körpers.Math. Ann.. 83 (1921), 116-118. MR 1512003, 10.1007/BF01464232
Reference: [9] А. W. Roberts, D. E. Varberg: Convex functions.New York and London 1973. Zbl 0271.26009, MR 0442824
Reference: [10] F. Mignot: Contrôle dans les inéquations variationelles elliptiques.J. Functional Analysis 22 (1976), 130-185. Zbl 0364.49003, MR 0423155, 10.1016/0022-1236(76)90017-3
.

Files

Files Size Format View
CzechMathJ_29-1979-3_3.pdf 1.275Mb application/pdf View/Open
Back to standard record
Partner of
EuDML logo